Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Can Plan B pills cause bleeding?

DOCTOR OF THE MONTH - Mar 2013
Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5988 Questions
Question
Hi! I had my period Dec 25-28. I then had intercourse XXXXXXX 3rd and it was sort of getting close to my ovulation date, so I took plan b since we had been a little careless. I've taken it before with no side effects, but this time I am know bleeding again a week after taking the pill. It's like a full on period. Does this mean that I will be ovulating again? Or is it just a side effect? I like to keep track of my ovulation and does this screw it all up?
4 days ago in Women's Health
 
 
Answered by Dr. Aarti Abraham 7 minutes later
Brief Answer:
As below

Detailed Answer:
Hello
Thanks for trusting us with your health concern.
Yes , I do not know how you have taken it before with no side effects.
Most women experience bleeding after taking the pill.
This does throw your ovulation , and your period, completely off course for a month or two.
Other than that, dont worry, this is a normal and expected side effects.
All the best.
Please feel free to discuss further.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor